# SDR ASOA201101249

- Difficulty date: June 30, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 22,374 hours, 19,642 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE RECEIVED IMMEDATELY AFTER GEAR HANDLE SELECTED UP.  RED RT MLG ICON AND GEAR DISAGREE WARNING.  RAN QRH.  GEAR DOWN BY EXTENSION.  NO HYD WARNINGS NOTED AT TIME.  SPEED AT RETRACTION APPROX 150 LANDED AT APPROX 4600 LBS 300-500 FT/MIN ON TOUCH DOWN SPEED 143 KTS. NO FURTHER PROBLEMS.  (ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED AS A PRECAUTION)  R & R RT MLG SIDE STAY ACTUATOR IAW AMM 32-32-01. OPS CHECKS GOOD NO FURTHER DEFECTS NOTED AT THIS TIME.
